MathSciNet Relay Station
MathSciNet bibliographic data
MR1288124 60J55 (60G17 60J65)
Bass, Richard F.; Burdzy, Krzysztof; Khoshnevisan, Davar Intersection local time for points of infinite multiplicity. Ann. Probab. 22 (1994), no. 2, 566–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement